Skip to content
My WebMD Sign In, Sign Up
Enbrel
avatar
diablo53901 posted:
I have had severe Poly Rheumatoid Arthritis since I was 17, and I am going to be 55 this year, and have been on numerous medications to control it. Back in the 90's I was taking Viox, which worked great, then it was banned. In '08 I started to take Enbrel, and it was like a miracle drug. My severe pain stopped within days of starting it. Now for the past couple of months it has come back.What would cause this? I have noticed bruising on my upper arms, and some nausea about 20 minutes after I eat. Would these symptoms be connected? I do have appointments to see my family doctor and my Arthritis specialist in the next couple of days. But sure would like a heads up before I go.
Reply
 
avatar
xperky responded:
diablo, do you also take NSAID's, because they can cause bruising and stomach upset. Bring a complete list of meds and vitamins/herbs to your appointments. It's good you have those appointments right away. Sorry the Enbrel is less effective now. I hope you feel better soon.


Featuring Experts

Scott Zashin, MD is a clinical assistant professor at the University of Texas, Southwestern Medical School and maintains a private practice at Presb...More

Helpful Tips

Going gluten free
Hi! I just wanted to share my journey with y'all! I am only 24 and have had rheumatoid arthritis Since the age of 12. I was on ... More
Was this Helpful?
2 of 2 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.